Request file

Review/Citation:  Neustupa, Jiří. A note on local interior regularity of a suitable weak solution to the Navier--Stokes problem. emDiscrete and Continuous Dynamical systems - Series S. /em 2013, 6(5), 1391-1400. ISSN 1937-1632

Requested document:  Neustupa1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Neustupa1.pdf
Captcha
Here. *